# SDR CALA0700414

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 47,399 hours, 13,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE LIGHTS AT ROW 7 THROUGH 14 INOPERATIVE.  THE BATTERY PACK AND CHARGER WERE REMOVED AND REPLACED.
